# SDR SWAA2019071134722

- Difficulty date: June 26, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD CORRODED BETWEEN BS. 493 TO BS. 500A, RBL 24.  R&R CARGO BAY SHIELD IAW SRM & DWG.
